# SDR DXTA2010012903961

- Difficulty date: January 28, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800125
- Aircraft time: 923 hours, 633 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Steering Unit
- Part number: 721182
- Part serial: 0246
- Condition: Malfunctioned
- Location: Nlg
- Part time: 923 hours, 633 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LIFING UP LANDING GEAR HANDLE DURING TAKEOFF, RED GEAR UNLOCK LIGHT ILLUMINATED STEADY WITH A NOSE GEAR DOWN LIGHT INDICATION. LATER EXTENDED LANDING GEAR HANDLE WITH NORMAL GEAR EXTENDED INDICATION.  REPLACED NLG STEERING UNIT IAW MM 32-50-00.
